As vaccines continue to be suggested due to the increase of COVID, flu, and RSV cases, there may be a major side effect that impacts the heart.
The issue is currently being researched by both Pfizer and Moderna in their clinical trials. It is believed that COVID-19 vaccines could be causing heart conditions in young adults.
The senior fellow at the Cato Institute, Dr. Jeffrey Singer spoke with The National Desk, according to CNY Central.
“Well, we’ve known for about a year that in young people, mostly males, but in females as well, we seem to have vaccine-induced myocarditis,” Singer said.
“That’s an inflammation of the heart muscle only associated so far with the mRNA vaccines. For quite some time now, we’ve known since the summer of 2020 that almost all of the serious illnesses and deaths occur in people who are over the age of 50 and usually have other comorbidities.”
FingerLakes1.com is the region’s leading all-digital news publication. The company was founded in 1998 and has been keeping residents informed for more than two decades. Have a lead? Send it to [email protected]